Jump to content

in agony


[tw...]

Recommended Posts

Oh, God.

 

I have been totally off lorazepam for four months after a four year slow taper. At first I was doing well, but now I'm a wreck. I wake up with high anxiety and go to sleep with it. I am barely functional.

 

I don't know how much of it has to do with other things - things that are happening in the country, my personal situation (I am alone 24/7 and have been for 3 years) - but it is agony. I can barely do my job. Fortunately, it's remote because I doubt I could handle an office anymore.  I'm not sure what disassociating or dysphoria feels like but I might be experiencing it. I would love to take a pill from time to time to get a break but I haven't.

 

Is this normal? How long will it last? If I occasionally take a pill, will I have to start all over? I'm in agony all day every day.

Link to comment
Share on other sites

Hi!

 

I’m 4 month free of xanax. And also in much worse place that I was a month ago. I really was thinking that I’m almost fully healed and right now I’m bedridden.

 

It’s non linear, so it’s kinda like watching a tv series in random episode order.

 

I saw many posts about things getting better around 6 month and things getting worse around 4 month.

 

 

Link to comment
Share on other sites

Me too. 4 months off Lorazepam. What a life! Or rather what a non-life. Hard to stay strong but no choice really.

Hang in there, we must believe it gets better, it must.

Link to comment
Share on other sites

Yes we will get better ! :)

 

I don’t what causes such a downfall at 3,5-4 month. It’s like some kind of nasty curse.

Link to comment
Share on other sites

×
×
  • Create New...